Parkinson's Movement
12,394 members11,011 posts

neupro causes chestpain/tension

Hello

I*m from Norway and have problems with chestpain / tension:Have had parkinson for about 8 years now and my medication is 10mg eldepryl and 25/100 sinemeth 4xday.

After stopping with Neupro (or any other dopamin agonists) my problem with chestpain is almost history.

Has anyone experienced the same problem and know the reason?

6 Replies
oldestnewest

Something like your problem. I have horrible chest pains that are worse at the end of

the xyphoid process. Sometimes the pain will travel up to my chest and sometimes

down in my abdomen. I have tried a lot of doctors who have tried lots of things but I

still suffer with it now for a long time. I am on my regular Parkinson's meds round the

clock. Cab/Levo main medication and I take a few others. Nothing seems to help

but therphy. Sometimes it is so painful I have to lay down with my head on two small

pillows. Hope others do not ths problem along with Parkinson's. ~~ Dennis

Reply

Hei Dennis

As i said my problem was caused (95%) by dopamine agonist (neupro or any others).

Further more i had to stop completly.Redusing the dose (2mg) didnt help.

Reply

Good morning from Florida; Yes I too have chest pains as well shortness of breath.

Regards

ERIC

Reply

Throughout the years all dopamine agonists have been confirmed to cause heart problems. I got permanent heart arrhythmia with the smallest dosage of Mirapex (2002) and recently aa cardioligist decided to give me diltiazem to ptevent a requip induced heart problem because I was still having chest pains despite reducing it from 12 mg/day to only 2 mg/day..

Best regards,

Eduardo

Reply

good grief, I hope you went off the requip! Requip made me so sick in so many ways.

Reply

Great feedback on the anxiety and energy question. I am doing Thi Chi 3 times a week and it helps a little. Takes me a long, long, long time to recover energy from 1 hour class. Can't wait to try some of your suggestions. Tks.

Reply

You may also like...